# SDR A6WA201643581

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,908 hours, 36,709 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE RIB AT WS 130.10 CRACKED, REPAIRED.
